Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nightmares on Plaquenil - irritability Maria3667

Posted by GeneLady on January 2, 2009, at 0:33:28

In reply to Re: Nightmares on Plaquenil - irritability GeneLady, posted by Maria3667 on May 21, 2008, at 16:36:33

It's been 7 months now. I'm only taking the Plaquenil (still 200 mgs) in the am and have less of a problem with nightmares although I think the intensity of dreaming and to some extent nightmares are a bit more frequent on Plaquenil than what I had before this drug. The good news is that in combo with another anti-inflammatory drug (by Rx) some of the swelling has gone down in my joints. Not sure about mood one way or another now ... certainly being in pain doesn't do much for mood so that's one benefit.


> Hi Gene,
>
> I cannot really relate to your experience, but I understand it must be horrible.
>
> I was on Plaquenil too because I have Sjogren's Syndrome (a type of rheumatic disease). Contrary however, I found Plaquenil a very good mood brightener. Mind you, I was on the standard dose of 200 mg/2x/day.
>
> Because of an allergic reaction I had to quit. But so far, I found it to be a great antidepressant.
>
> Hope things improve for you! May be you should give it a while longer? Or not take it before bedtime?
>
> Take care,
> Maria
>
> > I've been having "intense" dreams since starting Plaquenil the 18th of May and always distressing. In this dream last night (or this morning, really) I was out in the country with my husband and some other people I knew professionally. There seemed to be some sort of big event with a lot of people all of whom were strangers to me. I think we were going to eat someplace there - it was sort've primitive like a country fair or festival in the country - just a small handful of small buildings and most things were outside. I never knew what the gathering was about, though. In fact, it seemed like we sort've "stumbled" onto it. I somehow became separated from my husband and friends (some of whom are dead in real life) and had to use the restroom. I found something with regular plumbing and used it but when I went to get dressed I had bare feet, the cement (unfinished) floor was covered with water (fluid of some kind) and I realized there was human waste floating around. I was trying desperately not to step in it - it was very disturbing. It seemed like later I was trying to find some of those disposable little handi-wipes like you use to clean your hands to wipe my feet. Perhaps part of it was because Sun. aftn. I was walking through my back yard (real life) barefoot and accidentally stepped in something my dog had left behind.
> >
> > Because I'm so afraid of drug reactions (I've had many bad ones) I chose to start Plaquenil at 50 mgs once at night. It was prescribed for serro negative rheumatoid arthritis but supposedly the dose I'm on is too low to do anything. Nonetheless, I'm not interested in keeping up the disturbing dreams. I think it's increasing my intolerance to other things I find frustrating too ... i.e., increasing irritability.
> >
> > Anyone else have this happen? I know it's not consideed a psychiatric drug but anything can affect the mind and nervous system. I'm wondering if it will go away?
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[871875]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:GeneLady thread:830318
URL: http://www.dr-bob.org/babble/20081223/msgs/871875.html